MAUDE Adverse Event Report: LENSTEC BARBADOS INC. SOFTEC HDO; INTRAOCULAR LENS

LENSTEC BARBADOS INC. SOFTEC HDO; INTRAOCULAR LENS
Model Number SOFTECHDO+18.0
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Insufficient Information (4580); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 04/19/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A full audit of all batch documentation relating to the production of the device was performed.The audit concluded that all procedures in manufacturing and packaging of the device had been conducted correctly.Batch reconciliation was 100.0%.The device was reported as remains implanted and therefore, not returned to lenstec.Lenstec can also confirm that there have never been any confirmed lens-related cases of tass of our hema lenses.There is no evidence to suggest that any aspect of this device was responsible for the reported inflammation.A supplemental report will be submitted once additional requested information is provided.
 
Event or Problem Description
Lenstec received an email stating " on (b)(6) 2022, cataract surgery was performed on the patient.After surgery, the lens had pigmented spots and the patient got intraocular inflammation".There was no patient injury or surgical intervention noted, lens remains implanted.
 
Event or Problem Description
 
Additional Manufacturer Narrative
A full audit of all batch documentation relating to the production of the device was performed.The audit concluded that all procedures in manufacturing and packaging of the device had been conducted correctly.Batch reconciliation was 100.0%.The device was reported as remains implanted and therefore, not returned to lenstec.Lenstec can also confirm that there have never been any confirmed lens-related cases of tass of our hema lenses.There is no evidence to suggest that any aspect of this device was responsible for the reported inflammation.The assessment by the medical monitor stated that the cause, course, exact location, or appearance of the alleged spots are unknown and given the lack or prior batch/lot complaints or other red flags, the iols are less likely to be related.
 
Event or Problem Description
Lenstec received an email stating " on april 19, 2022, cataract surgery was perfromed on the patient.After surgery, the lens had pigmented spots and the patient got intraocular inflammation".There was no patient injury or surgical intervention noted, lens remains implanted.
 
Additional Manufacturer Narrative

Brand Name
SOFTEC HDO
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
LENSTEC BARBADOS INC.
airport commercial centre
pilgrim road
christ church,
BB 
Manufacturer (Section G)
LENSTEC BARBADOS INC.
airport commercial centre
pilgrim road
christ church,
BB  
Manufacturer Contact
jimmy chacko
1765 commerce ave. n.
st. petersburg, FL 33716
7275712272
MDR Report Key14492602
Report Number9613160-2022-00008
Device Sequence Number5836745
Product Code HQL
UDI-Device Identifier00844369037273
UDI-Public00844369037273
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P090022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/25/2026
Device Model NumberSOFTECHDO+18.0
Device Catalogue NumberSOFTEC HDO
Device Lot Number212420
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/28/2022
Supplement Date Received by Manufacturer04/28/2022
04/28/2022
Initial Report FDA Received Date05/24/2022
Supplement Report FDA Received Date06/15/2022
06/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/28/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown